# SDR 04FDEA01438

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC ON L4 SEAT TRACK BETWEEN FR 40 TO 44, 4 EA SPOT OF CORROSION ON TOP INNER CHANNEL AND SIDE OF SEAT TRACK.  REMOVED CORRODED SEAT TRACK, SPLICED IN NEW SECTION BETWEEN FRAMES 40 TO 44.5 IAW A300-600 SRM 53-10-16.
